Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

How can I get rid of bacterial vaginosis which keeps recurring ?

hi i have suffered with bacterial vaginosis have had flagyl been given dalcin v cream still comes back.Can i try anything else? i am 40 years old.
Asked On : Mon, 22 Aug 2011
Answers:  2 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to HCM
Read your prob, you should take broad spectrum antibiotic after advising your doc, before it you should get culture n sensitivity test for vaginal swab so that you can start proper antibiotic hence it cured soonly.
Answered: Mon, 22 Aug 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
Bacterial vaginosis needs a vigorous treatment with antibacterial like high dose azithromycin. The vaginal cream you are using is mainly for a fungal infection.
These infections are notorious for recurrence if not treated properly.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor